# SDR DALA2018122607416

- Difficulty date: August 16, 2017
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1020
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 3491444) FOUND ON ARRIVAL- SMALL DENT AFT OF L2 DOOR. DENT IS 30" AFT OF L2 DOOR STATION 1020. DAMAGE LOCATED ON EXTERNAL FUSELAJE SKIN AS STATION 1019.5 BETWEEN STRINGERS 14L AND 15L WAS REPAIRED PER B737-800 SRM 53-80-01 REPAIR
